A New Approach for the Approximate Analytical Solution of Space-Time Fractional Differential Equations by the Homotopy Analysis Method


Creative Commons License

DEMİR A. , BAYRAK M. A. , ÖZBİLGE KAHVECİ E.

Advances in Mathematical Physics, vol.2019, pp.1-12, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2019
  • Publication Date: 2019
  • Doi Number: 10.1155/2019/5602565
  • Title of Journal : Advances in Mathematical Physics
  • Page Numbers: pp.1-12